How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15924
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I have dryness around my nose its flaking up. Around my mouth

Customer Question

I have dryness around my nose its flaking up. Around my mouth is dry patches and discoloration. My face is breaking out with a few small bumps throughout. My lips are peeling with big thin layers of skin, they are puffy, burning most of the time, they feel tight, and in the cracks the skin broke. Can you please tell me what is wrong with me?
Submitted: 6 years ago.
Category: Health
Expert:  CamilleRN replied 6 years ago.
Hi and thank you for your question. The Ambi may be causing the bulk of your problem, stop using it as it will cause skin to flake and peel. The dryness is possibly due to the ambi plus dehydration, try increasing your water intake to at least eight 8 oince glasses per day. You may also have a fungal rash secondary to the dryness and irritation, you could try a small amount of antifungal cream to see if it helps, if so, you can use it on a larger area, being careful not to put it near eyes or nose or mouth membranes. For skin discoloration, see your dermatologist who can prescribe an effective skin lightening cream. I hope this helps.
Customer: replied 6 years ago.
This didnt help me at all. The water part is common sense.
Expert:  A. Schuyler, NP replied 6 years ago.

Has your dermatologist checked for fungal or other infection? allergies?